# SDR C2XA98CL046

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145
- Aircraft serial: 145033
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7014700918
- Condition: Contaminated
- Location: Cockpit
- Part time: 1,275 hours
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

SDF - FLT 4042 - AIRCRAFT DIVERTED INTO SDF DUE TO A UNCOMMANDED LEFT ENGINE SHUT DOWN.  WHILE TROUBLE SHOOTING THE AIRCRAFT MAINTENANCE FOUND ADC FAULTS ON THE MFD CAUSING FADEC FAILURES.  THE LEFT ENGINE FAILED WHEN ALT FADEC WAS SELECTED.  MAINTENANCE ALSO FOUND MACH NUMBERS SPLIT WHILE DOWN LOADING THE FADEC AND CMC.  THE AIR DATA COMPUTER STATIC LINES WERE DRAINED OF MOISTURE, OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY IAW EMB-145 MM 34-13-00.  THE LEFT ENGINE OPERATIONAL CHECKS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  (M)
